# SDR SWAA2022051793692

- Difficulty date: April 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA) 2022-204255 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA ) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C(1)(A) AND STEP 2.C(4);[02] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA (1 EA ) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C(1)(A) AND STEP 2.C(4)
